# SDR DALA2023101208393

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 LH WING, LEADING EDGE FIXED, AFTER OF SLAT #6 (REFERENCE ONLY), SKIN DELAMINATED. CORRECTIVE ACTION: IN LH WING, THE LEADING EDGE FIXED AFTER OF SLAT #6 WAS REPAIRED AS PER ER/A 611934-14 REV ORIGINAL. (0013169)
